Geometry of SU(2) gauge fields

Narasimhan, M. S. ; Ramadas, T. R. (1979) Geometry of SU(2) gauge fields Communications in Mathematical Physics, 67 (2). pp. 121-136. ISSN 0010-3616

Full text not available from this repository.

Official URL:

Related URL:


We study SU(2) Yang-Mills theory on S3×R from the canonical view-point. We use topological and differential geometric techniques, identifying the "true" configuration space as the base-space of a principal bundle with the gauge-group as structure group.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:58117
Deposited On:31 Aug 2011 12:29
Last Modified:01 Jul 2012 05:45

Repository Staff Only: item control page